# SDR DALA2025041702996

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0912894) AFT CARGO AFT CORNER SCUFF PLATE INTERNAL SURROUND STRUCTRE CORRODED. FABRICATED REPLACEMENT SCUFF PLATE FOR AFT CARGO DOOR CUTOUT AFT CORNER IAW 53-60-53-0I-1. 51-40-05, 51-40-08. PART TO BE INSTALLED ON AMDS TC 5310-0597.
